# SDR UIEA2020112402455

- Difficulty date: November 23, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,175 hours, 20,521 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Door
- Condition: Out Of Limits
- Location: A/C Exhaust Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP IN CRUISE & DESCENT, LOUD RUMBLE OCCURS EVERY 5 MINUTES, SOUNDS LIKE IT IS ORIGINATING AFT OF FLIGHT DECK, GOES AWAY AFTER 1 MINUTE.  C/W AP 18181, IAW 32-22-00 AND AMM 21-33-02, NO DEFECTS NOTED.  ON VISUAL INSPECTION OF NOSE GEAR DOORS, NOSE GEAR DOOR SEAL PUT AIRPLANE INTO AIR MODE AND CHECKED LEFT AND RIGHT PACK EXHAUST DOOR, IAW 32-09-02.  RT PACK EXHAUST DOOR FOUND OUT OF LIMITS BY .290 ADJUSTED AND TESTED, IAW 21-51-00.  OPERATIONS NORMAL, NO FURTHER DEFECTS NOTED.
